# SDR CA070606003

- Difficulty date: June 5, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 5,844 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Part time: 5,510 hours
- Component: Engine, Garrtt, TPE33112UHR
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A SHORT REPOSITIONING FLIGHT.  AFTER AN UNEVENTFUL TAKEOFF AND CLIMB, THE CREW LEVELED AT 9,000 FT AND REDUCED POWER TO 30 PERCENT.  FIVE MINUTES LATER, THE RT ENGINE HAD A VIOLENT AND SUDDEN VIBRATION.  THE CREW SHUTDOWN THE ENGINE IMMEDIATELY AND DECLARED AN EMERGENCY.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE NR 3 TURBINE WHEEL HAD (4) BLADES MISSING LARGE SECTIONS. THE OIL FEED LINE WAS SEVERED AND IMPACT DAMAGE WAS FOUND ON THE EXHAUST CONE AND TAIL PIPE. THE LAST MAJOR INSPECTION ON THIS ENGINE WAS A HSI/GBI AT 3499.2 HOURS.   (TC NR 20070606003)
